# SDR CA031208003

- Difficulty date: December 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,800 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: 9740926112
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF, LANDING GEAR WOULD NOT FULLY RETRACT.  NOSE GEAR CAME PARTWAY UP ONLY.  GEAR WAS SELCTED DOWN AND LOCKED AND AC RETURNED TO BASE. HYD RELAY 947.09.26.112 WAS REPLACED, GEAR SWINGS CARRIED OUT AND AC RETURNED TO SERVICE.  EVENING BEFORE, CREWS HAD COMPLAINED OF GEAR BEING SLOW.  MAINT WAS INVESTIGATING AND IN PROCESS GEAR WOULD NOT RETRACT WHILE ON JACKS, A DIRTY CONNECTOR WAS TO HYD CONTROL RELAY 947.09.26 .112.  CONNECTOR WAS CLEANED AND  SYS OPERATED NORMALLY THROUGHOUT GEAR SWINGS.
